Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 237, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2024, 5:30 PM EDT for 4 counties in Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2024, 5:30 PM EDT (21:30 UTC)
- Expired
- Aug 17, 2024, 6:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA
The radar
The Atlanta radar (KFFC), 142 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 6:10 PM EDT | TSTM WND GST 45 | 2 Sw Nimblewill, GA | Mesonet station AU041 Dahlonega. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 4:44 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
208
WUUS52 KFFC 172130
SVRFFC
GAC085-111-123-187-172200-
/O.NEW.KFFC.SV.W.0237.240817T2130Z-240817T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
530 PM EDT Sat Aug 17 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Lumpkin County in north central Georgia...
Southeastern Gilmer County in north central Georgia...
Northwestern Dawson County in north central Georgia...
Southeastern Fannin County in north central Georgia...
* Until 600 PM EDT.
* At 529 PM EDT, a severe thunderstorm was located over East Ellijay,
or near Ellijay, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ellijay, East Ellijay, Amicalola Falls State Park, Camp Merrill,
Juno, Fausett Lake, Springer Mountain Shelter, Len Foote Hike Inn,
Cartecay, Pisgah, Black Gap Shelter, Stover Creek Shelter,
Nimblewill, Roy, and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3466 8415 3466 8414 3461 8401 3444 8413
3455 8435 3456 8435 3456 8437 3465 8454
3478 8444
TIME...MOT...LOC 2129Z 301DEG 27KT 3467 8443
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
178
WWUS52 KFFC 172155
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sat Aug 17 2024
GAC085-111-123-187-172204-
/O.EXP.KFFC.SV.W.0237.000000T0000Z-240817T2200Z/
Lumpkin GA-Gilmer GA-Dawson GA-Fannin GA-
555 PM EDT Sat Aug 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LUMPKIN...
SOUTHEASTERN GILMER...NORTHWESTERN DAWSON AND SOUTHEASTERN FANNIN
COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3466 8415 3466 8414 3461 8401 3444 8413
3455 8435 3456 8435 3456 8437 3465 8454
3478 8444
TIME...MOT...LOC 2154Z 301DEG 27KT 3458 8424
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:55 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 17, 2:55 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Sat Aug 17 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 203 PM EDT Sat Aug 17 2024
In the near-term, focus on the convection over central Georgia
will shift to north Georgia where CAMs are in good agreement
regarding potential area of storms/MCS moving into the state.
Surface instability and moisture are favorable, but with lack of
shear and necessary lapse rates, expect any storms today to
largely remain below severe thresholds. Although a downward trend
in intensity is expected with the loss of daytime heating, the
activity may not completely clear overnight.
A secondary frontal boundary will transition south and east
through tomorrow and will combine with other lingering boundaries
in the area to bolster convective development again tomorrow. With
more favorable conditions, expect more of the isolated to
scattered storms to be strong to severe. At this time, the main
threat remains south of I-20, and may be confined to more of an
area south of the Fall Line (Columbus - Macon - Augusta).
Temperatures Sunday will still reach the mid to upper 90s over the
southern two-thirds of the state. The combination of good
moisture/RH and these highs will produce triple-digit Heat Index
values over central Georgia. For now, these Heat Index values
remain sub-Heat Advisory criteria, but the forecast will continue
to be monitored.
Behind this activity, northwest flow will draw a cool, continental
airmass over the state for the long term.
31
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 203 PM EDT Sat Aug 17 2024
Extended period forecast, while updated, has largely remained
unchanged. The previous forecast discussion follows.
31
Issued at 334 AM EDT Sat Aug 17 2024
At a glance:
- Mostly dry
- Cooler mornings through the week
Behind the frontal passage on Monday, the key player in our sensible
weather through late week will be a constant stream of cooler, drier
air at the mid-levels -- fed by northwesterly flow on the lee side
of high amplitude ridging across the Desert Southwest. On top of
that, the southern fringes of a surface high centered over the Great
Lakes look to extend southward to the Gulf coast, locking into place
a relatively benign airmass. Backward trajectories show that the
aforementioned airmass settling across Georgia and much of the
Southeast originates from across central/eastern Canada. As a
result, and most excitingly, expect crisp mornings -- especially
across north Georgia -- through the long term, with lows each night
forecast to drop into the upper 50s to 60s. Afternoon highs will
similarly fall on the cooler side, though only marginally so, in the
mid-80s to lower-90s each day.
Rain chances will be minimal to negligible through Wednesday. From
then on, our surface high begins to retrograde northward, and a
weakness in mid-level flow develops in response to ridging shifting
slightly eastward aloft. With dry, northwesterly flow weakening, low
end chances for showers and thunderstorms will reintroduce
themselves across primarily south central Georgia to round off
the work week -- rainfall totals are likely to be sub-0.25" where
storms do form.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Sat Aug 17 2024
Convection firing over middle Georgia this afternoon has warranted
VCSH and TEMPO for -TSRA at KCSG and KMCN for the next few hours.
Short-term models are still bringing a complex of storms into
north Georgia early evening and moving it south over the Atl-metro
area. Have pushed back or added TEMPOs as appropriate for
activity 22-01Z, and this may be a touch on the early side. W-NW
winds at 6-10kt will drop to 4-9kt overnight, then increase to
7-11kt after 14Z. Low cigs may develop after 8-10Z, but widespread
MVFR clouds are not expected at this time, and have only included
FEW025 at a few northern TAF sites.
//ATL Confidence...18Z Update...
Medium on timing of TSRA.
Medium on cigs after 06Z.
High on all other elements.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 68 90 / 30 20 0 0
Atlanta 73 92 69 89 / 50 30 10 0
Blairsville 66 83 61 81 / 40 30 10 10
Cartersville 70 90 67 88 / 40 30 0 0
Columbus 74 96 72 94 / 30 40 20 0
Gainesville 71 89 68 88 / 30 20 0 0
Macon 72 94 69 92 / 40 30 20 0
Rome 71 89 67 87 / 40 30 0 0
Peachtree City 71 93 67 89 / 40 30 10 0
Vidalia 73 95 72 93 / 20 30 40 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...31
LONG TERM....31
AVIATION...31Hazardous weather outlook, Aug 17, 2:41 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 241 PM EDT Sat Aug 17 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 241 PM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening across portions of north and central Georgia. Some storms may become strong to severe and capable of producing isolated damaging wind gusts, frequent lightning, and locally heavy rainfall. A Marginal (level 1 out of 5) risk is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday... On Sunday, isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 17, 5:05 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
505 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg 3 NW Mill Creek 34.76N 85.09W
08/17/2024 Whitfield GA Emergency Mngr
Tree reported down across the road near the
intersection of Lafayette Rd and McArthur
Rd.
&&
TLVSpecial weather statement, Aug 17, 5:08 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Sat Aug 17 2024
GAZ093-172145-
Macon GA-
508 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of southwestern Macon
County through 545 PM EDT...
At 507 PM EDT, a strong thunderstorm was over Clearview, or over
Oglethorpe, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Oglethorpe, Montezuma, Fountainville, Whitewater State Park,
Clearview, and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3218 8405 3218 8407 3219 8409 3220 8413
3223 8414 3223 8415 3234 8424 3239 8401
3226 8394 3225 8397 3222 8398 3220 8402
3217 8403
TIME...MOT...LOC 2107Z 329DEG 9KT 3226 8407
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 5:13 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Sat Aug 17 2024
GAZ102-103-172145-
Stewart GA-Webster GA-
513 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of southeastern Stewart
and southwestern Webster Counties through 545 PM EDT...
At 513 PM EDT, a strong thunderstorm was over Kimbrough, or 7 miles
southeast of Lumpkin. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Preston, Richland, Weston, Troutman, Kimbrough, and
Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
3192 8480 3193 8480 3192 8481 3192 8485
3193 8487 3210 8479 3212 8453 3192 8458
TIME...MOT...LOC 2113Z 287DEG 3KT 3200 8469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 5:14 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Sat Aug 17 2024
GAZ008-009-015-016-172145-
Union GA-Towns GA-White GA-Lumpkin GA-
514 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of south central Towns,
northeastern Lumpkin, White and east central Union Counties through
545 PM EDT...
At 514 PM EDT, a strong thunderstorm was over Low Gap Shelter, or 10
miles southeast of Blairsville, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Blue Mountain Shelter, Mossy Creek, Low Gap Shelter,
Camp Coleman Lake, Vogel State Park, Anna Ruby Falls, Leaf, Smithgall
Woods Conservation Are, Blood Mountain Shelter, Sautee, and
Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3481 8367 3481 8368 3479 8368 3476 8363
3473 8362 3472 8364 3469 8364 3465 8366
3462 8364 3460 8364 3456 8363 3455 8362
3454 8362 3452 8365 3471 8397 3487 8386
TIME...MOT...LOC 2114Z 299DEG 22KT 3476 8384
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 5:23 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sat Aug 17 2024
GAZ080-093-172200-
Macon GA-Taylor GA-
523 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of north central Macon
and eastern Taylor Counties through 600 PM EDT...
At 523 PM EDT, a strong thunderstorm was near Fickling Mill, or near
Butler, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Reynolds, Garden Valley, Hicks, Fickling Mill, and
Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3257 8428 3268 8419 3268 8416 3269 8414
3268 8412 3269 8411 3264 8408 3263 8406
3263 8407 3258 8407 3257 8405 3256 8405
3255 8402 3253 8400 3240 8412
TIME...MOT...LOC 2123Z 306DEG 9KT 3261 8421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 5:24 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT Sat Aug 17 2024
GAZ011-012-019-020-030-031-041-172200-
Chattooga GA-Polk GA-Haralson GA-Gordon GA-Bartow GA-Paulding GA-
Floyd GA-
524 PM EDT Sat Aug 17 2024
...Strong thunderstorms will impact portions of northwestern
Paulding, northwestern Haralson, Floyd, southwestern Gordon, Polk,
southern Chattooga and Bartow Counties through 600 PM EDT...
At 524 PM EDT, a line of strong thunderstorms was along a line
extending from near Oostanaula to near Shannon to near Waterhouse,
and moving southeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cartersville, Calhoun, Cedartown, Adairsville, Rockmart,
Euharlee, Tallapoosa, Emerson, Aragon, Cave Spring, White, Kingston,
Braswell, Plainville, Taylorsville, Shannon, Cassville, Pinson, and
Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3444 8518 3451 8504 3430 8465 3420 8466
3411 8475 3397 8496 3383 8537 3435 8547
TIME...MOT...LOC 2124Z 336DEG 31KT 3445 8498 3436 8513 3424 8545
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Aug 16, 8:21 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 39 min |
| Aug 16, 8:46 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Aug 16, 9:03 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 27 min |
| Aug 17, 12:51 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 17, 2:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Aug 17, 2:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 17, 2:45 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 17, 2:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 17, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 63 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 17, 3:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Aug 17, 3:20 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Aug 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Aug 17, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 50 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Aug 17, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 37 min |
| Aug 17, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 17, 4:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 46 min |
| Aug 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 29 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Aug 17, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Jones, Twiggs, Wilkinson | 26 min |
| Aug 17, 4:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 17, 5:02 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 17, 5:08 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Aug 17, 5:13 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Aug 17, 5:14 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 17, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens, Whitfield | 39 min |
| Aug 17, 5:23 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 17, 5:24 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 36 min |
| Aug 17, 5:53 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens, White | 37 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Haralson, Paulding, Polk | 27 min |
| Aug 17, 6:07 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, Lumpkin, White | 44 min |
| Aug 17, 6:37 PM EDT | Special Weather Statement | FFC | Barrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more | 38 min |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 50 min |
| Aug 17, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Oconee, Rockdale, Walton | 45 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 24 min |
| Aug 17, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 42 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 34 min |
| Aug 17, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.